# SDR FDEA201301170121

- Difficulty date: January 17, 2013
- Submitted: January 17, 2013
- Operation: Air carrier
- Aircraft: N812FD
- Make and model: Airbus A310-324
- Aircraft serial: 467
- Aircraft time: 55,419 hours, 12,942 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Connector
- Condition: Failed
- Location: Transmit Antenna
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S RA DOES NOT PROPERLY AGREE WITH FO'S RA.  DURING TROUBLESHOOTING NR 1 R/A WOULD FLUCTUATE BETWEEN 150FT AND 450FT, THEN GO ABOVE 2500FT.    DISCONNECTED BOTH TRANSMIT AND RECEIVING ANTENNAS AND METERED BOTH COAX CABLES FROM NR 1 R/A RACK CONNECTOR (1SA1) NR 1, RECEIVING ANTENNA (5SA1) READ OPEN, NR 1 TRANSMITTER ANTENNA (4SA1) READ HIGH RESISTANCE TO GROUND.  SUSPECT NR 1 TRANSMIT ANTENNA COAX CONNECTOR BAD.
